# SDR AALA202312266761

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,465 hours, 26,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR L1 INDICATOR LIGHT STAYS ILLUMINATED WHEN CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
